Journal of Mathematical Physics
In this paper finite-dimensional Lorentz covariant bifurcation equations are constructed and their properties, solutions, and gradient structures are examined. The possible applications of these ideas and techniques to elementary particle physics are considered.
(1987). Finite-Dimensional Lorentz Covariant Bifurcations. Journal of Mathematical Physics, 28(5), 1170-1174.
Retrieved from: http://digitalcommons.wpi.edu/mathematicalsciences-pubs/18
First Page Number
Last Page Number
Copyright 1987 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in Journal of Mathematical Physics 28(5) and may be found at http://link.aip.org/link/doi/10.1063/1.527564.